Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Slow emptying stomach after severe sero-conversion illness
Nov 24, 2003

Re: Slow Emptying stomach after severe sero-conversion illness.

Thanks for your answer.

This is a follow up to your question: Have you had any return of the rash or depression when you restarted Viread, Epivir, and Sustiva?

I worked through the rash with Sustiva using Claritin 10 mg BID over two weeks, had only one strange dream and have not had the depression return. I have a lot of trouble with dizzy spells (not vertigo) that are unpredicatable and not clearly related to Sustiva. - (recent brain) MRI is normal.

My numbers are quite good after 1 month on Epivir/Viread and Sustiva (CD4 470 47 and VL 224) so I don't want to change.

Thanks again. John

Response from Dr. Pierone

Thanks for the follow up. It sounds like things are going well and I think that you are correct with your approach. Again, it is rare for symptoms that develop with acute HIV infection to become permanent, especially as the immune system reconstitutes over time. Good luck!



Previous
Persistent Diarrhoea - will treatment help or make it worse
Next
CAD patient

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement